Note: Volume, issue and page numbers are temporary.
Solution of Troesche's problem by double exponential Sinc collocation method

Volume 6, Issue 1, July 2018, Pages 77-90


Mohammad Nabati; Soudabeh Nikmanesh; Mehdi Jalalvand

A mathematical model for treatment of bovine brucellosis in cattle population

Volume 5, Issue 2, December 2017, Pages 137-152


Julius Tumwiine; Godwin Robert

Simulation of particle diffusion and heat transfer in a two-phase turbulent boundary layer using the Eulerian-Eulerian approach

Volume 3, Issue 2, March 2016, Pages 169-187

Pradeep Kumar Tripathy; Saroj Kumar Mishra; Ali Jawad Chamkha

Mathematical analysis and pricing of the European continuous installment call option

Volume 4, Issue 2, December 2016, Pages 171-185

Ali Beiranvand; Abdolsadeh Neisy; Karim Ivaz

On some applicable approximations of Gaussian type integrals

Volume 7, Issue 2, June 2019, Pages 221-229


Christophe Chesneau; Fabien Navarro

Arrival probability in the stochastic networks with an established discrete time Markov chain

Volume 2, Issue 1, September 2014, Pages 74-89

Gholam Hassan Shirdel; Mohsen Abdolhosseinzadeh

Bernoulli matrix approach for matrix differential models of first-order

Volume 3, Issue 1, June 2015, Pages 77-89

Ahmad Golbabai; Samaneh Panjeh Ali Beik

Numerical method for singularly perturbed fourth order ordinary differential equations of convection-diffusion type

Volume 4, Issue 1, August 2016, Pages 79-102

Joseph Stalin Christy Roja; Ayyadurai Tamilselvan

Existence and continuous dependence for fractional neutral functional differential equations

Volume 5, Issue 2, December 2017, Pages 153-170


Mohammed Salem Abdo; Satish Kushaba Panchal

Solutions of diffusion equation for point defects

Volume 4, Issue 2, December 2016, Pages 187-210

Oleg Velichko

Inverse eigenvalue problem of interval nonnegative matrices of order $\le 3$

Volume 6, Issue 2, December 2018, Pages 187-194


Alimohammad Nazari; Maryam Zeinali; Hamid Mesgarani